Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the norm of the canonical projection of $ E\sp{\ast\ast\ast} $ onto $ E\sp{\perp }$

Authors: Jerry Johnson and John Wolfe
Journal: Proc. Amer. Math. Soc. 75 (1979), 50-52
MSC: Primary 46B10
MathSciNet review: 529211
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For each number t with $ 1 < t \leqslant 2$, a renorming of $ {c_0}$ is given for which $ \left\Vert {I - P} \right\Vert = t$, where P is the canonical projection of $ c_0^{ \ast \ast \ast }$ on $ c_0^\ast$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10

Retrieve articles in all journals with MSC: 46B10

Additional Information

PII: S 0002-9939(1979)0529211-0
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia